MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD ENDO STITCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

DAVIS & GECK CARIBE LTD ENDO STITCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number 173016
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Unintended Radiation Exposure (4565)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: unknown endo st, unknown endo stitch sulu, lot# unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, a laparoscopic hysterectomy was uncomplicated until closure.The vaginal cuff was closed using the device.When the back suture was performed to lock the suture in place, the needle was toggled, became embedded in tissue, and dislodged from the device.Upon removal, the suture broke off from the needle, which remained retained in the vaginal cuff.Multiple attempts were made to remove the needle vaginally and laparoscopically.C-arm fluoroscopy demonstrated the needle in situ near the left pubic ramus, raising concern that the needle was located in the vaginal cuff.The needle was unable to be palpated or located in the resected tissue.A magnet was used in attempts to locate the needle laparoscopically and vaginally without success.Tissue was resected; however, due to proximity to the bladder edge and near a vascular pedicle, the decision was made to abandon further attempts at removal and to close the cuff.
 
Additional Manufacturer Narrative
Additional information: d10, g3 correction: e1 (street 2 removed), g2 (foreign, company rep removed), h6 d10.Concomitant products: vloca008l, vloca008l v-loc* 180 0 abs reload 20cm (lot n5f2061y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO STITCH
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24638102
Report Number9612501-2026-00806
Device Sequence Number13313962
Product Code OCW
UDI-Device Identifier10884521100008
UDI-Public(01)10884521100008(17)291231(10)J5A2935EY
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number173016
Device Catalogue Number173016
Device Lot NumberJ5A2935EY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date03/19/2026
Date Device Manufactured01/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale